# SDR 01FDEA00819

- Difficulty date: September 4, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 36,319 hours, 25,368 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage Top
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 1481 RH NOSE WHEEL WELL SHELF WEB CRACKED AT LIGHTNING HOLE BS 291, WL 156, RBL 18.  R&R WEB PER SRM 51-20-1.
